Flexeril and Ultram New Patient

Discussion in 'Fibromyalgia Main Forum' started by gigio, Feb 25, 2006.

  1. gigio

    gigio New Member

    Well this is my 2nd day on the Ultram and Flexeril. I already have to take 2 ultram at a time, but it seems like its working pretty good and I'm not all tired and foggy. The Flexeril (I took 1 last night) and it seems like it just gave me a headache this morning. Does it take some time for the Flexeril to work?

    -gigi
  2. PVLady

    PVLady New Member

    It might be the Ultram that has caused a headache. It is one of the side effects.

    Flexeril, the muscle relaxant should not cause a headache.
  3. elsa

    elsa New Member

    Remember ... we'll all different, lol. Flexeril made my pupils unable to dialate completely ... like when they put drops in your eyes at testing time.

    The continual tries at focusing plus the "hangover" gave me headaches.

    I've never had a problem headache wise with tramadol, but that's not to say it can't happen. I have been taking it so long that I cannot remember if I struggled with headaches at first or not.

    Just for reference ... At my worst I took 2 tramadol with 4 advil (800mgs) every six hours ... round the clock. It helped greatly.

    It may take a little time to find the right combination for you. Your doctor has started at a very common pain management point for us. At least he seems to have a handle on fibro treatments.

    I don't remember, did you say you were also on an AD? Flexeril is basically an AD too ... TRI-AD. If you take another AD with flexeril, then this could be contributing to headaches.

    Elsa

  4. gigio

    gigio New Member

    Thanks Elsa,

    I took the Flexeril again last night and did not have a bad headache this morning. I don't feel relaxed with it though.
    The doctor said it should help me sleeplessness too. I do take Lexapro in the morning and I cut that down from 10mg to 5mg. I was worried about the effects it might have with the Flexeril.

    -gigi